# SDR SWAA2013052116293

- Difficulty date: March 28, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 28,078 hours, 16,440 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Seal
- Part number: 113A9350201
- Part serial: 1488
- Condition: Missing
- Location: Flap Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 FLAP CANOE OTBD SIDE CENTER BULB-SEAL AND RUBSTRIP MISSING.  R & R FAIRING IAW AMM.
